# SDR SWAA2025101621333

- Difficulty date: October 4, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8787K
- Make and model: Boeing 737-8
- Aircraft serial: 67778
- Aircraft time: 9,538 hours, 4,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H FLOOR TRANSITION ANGLE FROM STA 727E TO STA 727G DISBONDED NUTPLATES (QTY.7).   INSTALLED BONDED NUTPLATES ON AFT CARGO LT FLOOR TRANSITION ANGLE FROM STA 727E TO STA 727G (QTY.7) PER SRM 51-40-10.
